Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 548982, 9 pages
http://dx.doi.org/10.1155/2011/548982
Research Article

Generalized Differential Transform Method to Space-Time Fractional Telegraph Equation

1Department of Mathematics, University of Rajasthan, Jaipur 302004, Rajasthan, India
2Department of Computer Engineering, Vyas Institute of Higher Education, Jodhpur 342001, Rajasthan, India

Received 28 May 2011; Revised 20 July 2011; Accepted 23 July 2011

Academic Editor: Kanishka Perera

Copyright © 2011 Mridula Garg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mridula Garg, Pratibha Manohar, and Shyam L. Kalla, “Generalized Differential Transform Method to Space-Time Fractional Telegraph Equation,” International Journal of Differential Equations, vol. 2011, Article ID 548982, 9 pages, 2011. https://doi.org/10.1155/2011/548982.